# SDR 2WAA202508180189

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 46,484 hours, 32,872 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE HAS CORROSION AT UPPER EDGE, ALL THRU THE LENGHT ALSO THE HARDWARE OF LOWER EDGE IS RUSTY AND HAS CORROSION AROUND THE FASTENER HEAD. REPAIR DONE BY E.O. WAA-250220, 250221, 250222, 250223, 25024, 250225, 250615.
